MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD PROG VALVE INLINE W SG; CHPV WITH SG

INTEGRA LIFESCIENCES MANSFIELD PROG VALVE INLINE W SG; CHPV WITH SG
Catalog Number 823162
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/12/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A physician reported a hakim valve (id 823162) was implanted on unknown date with unknown setting.There was a suspicion of obstruction after the procedure.Therefore, revision surgery was performed on (b)(6) 2023 and the valve was removed and replaced.The patient has recovered.According to the additional information received, it is unknown if the patient had any symptoms due to suspicion of obstruction.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Hakim valve (id 823162) was returned for evaluation.Failure analysis - the valve was visually inspected, a needle hole in the needle chamber was noted.The valve passed the test for programming, occlusion, leak, reflux, siphon guard and pressure.Root cause analysis - no root cause could be determined for the failure issue reported by the customer as the technician could not confirm any problems with the valve at the time of investigation.A possible root cause for the issue reported by the customer could be due to biological debris and protein build up interfering with the device.As noted in the complaint report no occlusions were found with the device at the time of investigation.
 
Event or Problem Description
N/a.

Brand Name
PROG VALVE INLINE W SG
Common Device Name
CHPV WITH SG
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key18476919
Report Number3013886523-2023-00461
Device Sequence Number17748891
Product Code JXG
UDI-Device Identifier10381780519232
UDI-Public(01)10381780519232(17)271130(10)6855338
Combination Product (Y/N)N
PMA/510(K) Number
K041296
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number823162
Device Lot Number6855338
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/19/2023
Supplement Date Received by Manufacturer02/28/2024
Initial Report FDA Received Date01/09/2024
Supplement Report FDA Received Date03/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age6 MO
Patient SexFemale